Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Constipation from taking antibiotics

Premium Questions

Dr.  Sunil MD

a laxative and I believe an antibiotic too. All of the symtoms I am having now are the same. I have some ... started to take the pain reliever called Cipro . I also know that the pain in the side decreases... View answer

Answered by : Dr. Sunil ( Gastroenterologist)
Dr.   Bonnie Berger-Durnbaugh MD

Can probiotics cause constipation and some people and how long should you take them after around of antibiotics ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr.  Ahmad Nazzal MD

able to get rid of it with prescription on antibiotics. It wouldn't show up for 2-3 years and get ... the a-hole was closed up. It's back 3 times in the last year, antibiotics didn't help, I've got ... View answer

Answered by : Dr. Ahmad Nazzal ( General & Family Physician)
Dr. Rishi MD

CONSTIPATION After a hernia operation on July 25, this seems to be healing well. However shortly ... constipation, which I NEVER get, having been a wholefood vegetarian from age 17 to no, age 80, in good... View answer

Answered by : Dr. Rishi ( General Surgeon)
Dr. Prahlad Duggal MD

but not that much. They help me with my constipation but not my bloating. If I don't take these fibre supplements I ... that) and gave me antibiotics for that. Symptoms remained unchanged. Please help... View answer

Answered by : Dr. Prahlad Duggal ( ENT Specialist)

Public Forum Discussions

Dr.  T Chandrakant MD

. then after taking antibiotic lympnodes on right side in neck started hurting and swollen.my throat feels hoarse and hard to swallow at times I then had an infection in mouth was on antibiotics for... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Akhtarhusian Ghausi MD

I have a fishy smell and mucus on my stool constipation I try to go but often it takes about three ... are - I did have a tear at one point a few years ago where I had to go on an antibiotic ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.   Ivan R. Rommstein MD

much constipation and gas trouble.Ans so far it is treated as bacterial problem,i have been taking antibiotics frequently. please advice me what should i do at this point and once when my treatment is... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr.   Parth Goswami MD

on a course of antibiotics, one of the side effects being constipation. After that I stopped going normally ...I take laxatives regularly because I can t seem to go normally even though I eat a... View answer

Answered by : Dr. Parth Goswami ( Pathologist and Microbiologist)
Dr. Matt Wachsman MD

stools sometimes they were normal, sometimes constipation. It was having effect on my weight also. Now ... of water. Some painkillers and antibiotics with suksarak as laxative. I was already following a... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Mobile Questions and Answers

Dr. Vaishalee Punj MD

Antibiotics can cause a wide variety of intestinal disturbances including constipation.

Dr.  Dalia Muraleedharan MD

Take some laxative like duphalac.. Take lots of water

Dr.     Suresh Heijebu MD

Hi..constipation is due to inadequate water intake,lack of dietery fibre..I suggest you have daily exercise for atleast 30min,4litres of water intake,eating high fibre diet like oats.fruits.;fruits green leafy...